# SDR VNAA2022082799928

- Difficulty date: June 19, 2022
- Submitted: August 27, 2022
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 26,187 hours, 19,783 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Canister
- Part number: 6705742577
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANISTER, WELDED NO.3 IN STA. WS148 AT LH MAIN FUEL TANK.
